# SDR DALA1019813245

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 54,530 hours, 24,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND ROW 3 FIRST CLASS AND ROW 3 COACH CLASS PATH LIGHT INOPERATIVE. MX REPLACED BATTERY PACK AND FUNCTIONAL CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
